EconPapers    
Economics at your fingertips  
 

Global Character of a Six‐Dimensional Nonlinear System of Difference Equations

Mehmet Gümüş and Yüksel Soykan

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: The aim of this paper is to study the dynamical behavior of positive solutions for a system of rational difference equations of the following form: un+1=αun-1/β+γvn-2p, vn+1=α1vn-1/β1+γ1un-2p, n = 0,1, …, where the parameters α, β, γ, α1, β1, γ1, p and the initial values u−i, v−i for i = 0,1, 2 are positive real numbers.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/6842521

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:6842521

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:6842521